MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; CAGE GLENOID M, POST AUG, LEFT

EXACTECH, INC. EQUINOXE; CAGE GLENOID M, POST AUG, LEFT
Model Number 314-13-23
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation concomitant device(s): 310-61-50, 6468055 - stemless humeral head short, 50mm (beta).Stemless core.300-30-10: equinoxe preserve stem 10mm.310-00-50: equinoxe, humeral head, extra short, 50mm.300-50-45: 4.5mm short rep plate.
 
Event or Problem Description
As reported, disassociation of polyethylene.Exact date unk: left tsa glenoid shear failure on (b)(6) 2021 xr: the (b)(6) y/o male patient doesn't recall any specific moi and was in pain.The case report form indicates this event is possibly related to devices or procedure.This event report was received through clinical data collection activities.Hospital policy will not allow return of explants.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of fracture of the cage glenoid center cage, which led to pain.The cause of the fracture cannot be determined from the picture and information provided.Section h11: the following sections have corrected information: (b5) describe event or problem: as reported, approximately one year postop the initial ltsa for this 70 y/o male, the glenoid plastic sheared off the center peg and was causing the patient a lot of pain and was revised to a reverse with a short stem.It was reported there was no trauma.Patient was last known to be in stable condition following the event.Device will not return due to facility policy.
 
Event or Problem Description
As reported, approximately one year postop the initial ltsa for this 70 y/o male, the glenoid plastic sheared off the center peg and was causing the patient a lot of pain and was revised to a reverse with a short stem.It was reported there was no trauma.Patient was last known to be in stable condition following the event.Device will not return due to facility policy.

Brand Name
EQUINOXE
Common Device Name
CAGE GLENOID M, POST AUG, LEFT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key12067150
Report Number1038671-2021-00311
Device Sequence Number4000175
Product Code KWT
UDI-Device Identifier10885862196170
UDI-Public10885862196170
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/04/2024
Device Model Number314-13-23
Device Catalogue Number314-13-23
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date06/25/2021
Supplement Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient Weight123